MathSciNet Relay Station
MathSciNet bibliographic data
MR726861 11F11 (11F67)
Haberland, Klaus Perioden von Modulformen einer Variabler and Gruppencohomologie. I, II, III. (German) [Periods of modular forms of one variable and group cohomology. I, II, III] Math. Nachr. 112 (1983), 245–282, 283–295, 297–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement